Alert archive / Alabama / River Flood Warnings in 2013
River Flood Warning 35, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Feb 22, 2013, 10:22 AM CST for Baldwin County, Alabama; Escambia County, Florida. It took effect at Feb 23, 2013, 3:25 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 22, 2013, 10:22 AM CST (16:22 UTC)
- In effect from
- Feb 23, 2013, 3:25 PM CST
- Expired
- Feb 22, 2013, 8:36 PM CST
- In force
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 67 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Perdido River near Barrineau Park (BRPF1). The gauge peaked at 6.45 ft at Feb 23, 2013, 8:00 PM CST.
- Action stage
- 9 ft
- Minor stage
- 13 ft
- Moderate stage
- 19 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02376500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
084 WGUS44 KMOB 221622 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1022 AM CST FRI FEB 22 2013 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES. .HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING THE NEXT 24 HOURS. IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE THIS STAGE FORECAST DOWNWARD. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC003-FLC033-231622- /O.NEW.KMOB.FL.W.0035.130223T2125Z-130224T1800Z/ /BRPF1.1.ER.130223T2125Z.130224T0600Z.130224T1200Z.NO/ 1022 AM CST FRI FEB 22 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * FROM SATURDAY AFTERNOON UNTIL SUNDAY AFTERNOON * AT 9AM FRIDAY THE STAGE WAS...2.8 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 13 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 13.4 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * AT 13 FEET...RIVER BEGINS TO LEAVE IT'S BANKS AT THE PARKING LOT OF ADVENTURES UNLIMITED AND THREATENS SEVERAL PERMANENTLY PARKED TRAVEL TRAILERS. $$
1 follow-up statement
301 WGUS84 KMOB 230236 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 836 PM CST FRI FEB 22 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA... FLORIDA... MURDER CREEK AT BREWTON AFFECTING ESCAMBIA COUNTY. PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES. CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES. BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC053-230306- /O.CAN.KMOB.FL.W.0032.000000T0000Z-130224T1424Z/ /BWMA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 836 PM CST FRI FEB 22 2013 THE FLOOD WARNING IS CANCELLED FOR THE MURDER CREEK AT BREWTON * UNTIL SUNDAY MORNING * AT 7PM FRIDAY THE STAGE WAS 12.1 FEET * FLOOD STAGE IS 22.0 FEET * THE RIVER WILL BEGIN TO RISE ON SUNDAY BUT IS NOT EXPECTED TO REACH FLOOD STAGE. $$ ALC003-FLC033-230306- /O.CAN.KMOB.FL.W.0035.000000T0000Z-130224T1800Z/ /BRPF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 836 PM CST FRI FEB 22 2013 THE FLOOD WARNING IS CANCELLED FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * AT 7PM FRIDAY THE STAGE WAS 4.4 FEET * FLOOD STAGE IS 13.0 FEET * THE RIVER WILL BEGIN TO RISE ON SUNDAY BUT IS NOT EXPECTED TO REACH FLOOD STAGE. $$ ALC039-053-230306- /O.CAN.KMOB.FL.W.0033.000000T0000Z-130227T0336Z/ /BWTA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 836 PM CST FRI FEB 22 2013 THE FLOOD WARNING IS CANCELLED FOR THE CONECUH RIVER AT BREWTON * AT 7PM FRIDAY THE STAGE WAS 17.7 FEET * FLOOD STAGE IS 27.0 FEET * THE RIVER WILL BEGIN TO RISE ON SUNDAY BUT IS NOT EXPECTED TO REACH FLOOD STAGE. $$ FLC091-113-230306- /O.CAN.KMOB.FL.W.0034.000000T0000Z-130225T0600Z/ /MLNF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 836 PM CST FRI FEB 22 2013 THE FLOOD WARNING IS CANCELLED FOR THE BIG COLDWATER CREEK NEAR MILTON * AT 8PM FRIDAY THE STAGE WAS 5.0 FEET * FLOOD STAGE IS 10.0 FEET * THE RIVER WILL BEGIN TO RISE ON SUNDAY BUT IS NOT EXPECTED TO REACH FLOOD STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 22, 4:57 AM CST, 5 hours 25 minutes earlier.
Area forecast discussion, Feb 22, 4:57 AM CST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
457 AM CST FRI FEB 22 2013
.SHORT TERM (TODAY AND TONIGHT)...THE SLIGHT RISK FOR SEVERE
THUNDERSTORM DEVELOPMENT FROM THE STORM PREDICTION CENTER HAS BEEN
LOWERED WITH STILL THE THREAT FOR HEAVY RAIN WITH POSSIBLE FLOODING
IN SOME AREAS FOR THE NEXT 24 HOURS. LATEST RADAR ESTIMATES ARE
SHOWING 1 TO 2 INCHES PER HOUR WITH THE HEAVIER CELLS MOVING IN TO
MOBILE CO THIS MORNING WHICH WILL LIKELY CONTINUE THROUGHOUT THE DAY
AND EARLY TONIGHT GENERALLY ALONG A STALLING FRONT LATEST MODEL
GUIDANCE CONTINUES TO SHOW THE WEAK SFC FRONT STALLING BETWEEN MOB
AND PNS LATE THIS MORNING THEN SHIFTING BACK TO THE NORTH AND WEST
SLIGHTLY THROUGH MIDNIGHT TONIGHT THEN RETREATING BACK TO THE SOUTH
AND EAST EARLY SATURDAY MORNING. WITH THIS PATTERN EXPECT TRAINING
CELLS TO OCCUR NEAR AND ALONG THE QUASI STATIONARY FRONT GENERALLY
FROM MOBILE CO AL STRETCHING NORTHEAST TOWARDS COVINGTON CO IN AL
AND SOUTHWARD TO THE AL AND NWFL COAST...CONTINUING THROUGH MIDNIGHT
TONIGHT...FOLLOWED BY A GRADUAL SHIFT TO THE EAST AND SOUTHEAST
THROUGH 12Z SAT MORNING. LATEST MODEL SOUNDINGS SHOW A RATHER
MOIST COLUMN SETTING UP WHERE THE BETTER RAIN IS EXPECTED WITH PWATS
INCREASING TO AROUND 1.7 INCHES LATER TODAY AND EARLY TONIGHT THEN
DRYING OUT FROM WEST TO EAST AFTER MIDNIGHT TONIGHT. CURRENT LAPS
DATA SHOWS GOOD VERTICAL SHEAR EAST OF THE FRONT WITH VERY LIMITED
INSTABILITY OR CAPE. ALOFT 45 KNOT 850 JET MOVES EAST OF THE CWFA
THIS MORNING WITH RIGHT REAR QUAD OF A 145 KNOTS UPPER JET MERGING
WITH THE SURFACE FRONT LATE THIS MORNING CONTINUING EARLY THROUGH
TONIGHT. THIS PATTERN WILL HELP ENHANCE THIS AFTERNOONS AND THIS
EVENINGS RAINFALL LEADING TO THE FLASH FLOOD WATCH OVER SOME PARTS OF
THE CWFA. CURRENTLY THE FLASH FLOOD WATCH CONTINUES THROUGH 12Z SAT.
AS FOR TEMPS WILL LEAN TOWARDS THE WARMER MAV GUIDANCE UNDERCUTTING
THESE VALUES A DEGREE OR TWO FOR MOST ARRAS DUE TO RAIN AND CLOUDS.
32/EE
FOR SATURDAY THROUGH SUNDAY NIGHT...A STRONG SHORTWAVE TROF ADVANCES
QUICKLY EASTWARD AND ACROSS THE LOWER/MID MISSISSIPPI RIVER VALLEY
BY LATE SATURDAY AFTERNOON THEN CONTINUES NORTHEASTWARD ACROSS THE
EASTERN STATES SATURDAY NIGHT. THE SLOW MOVING COLD FRONT WILL BE
LOCATED JUST EAST OF THE I-65 CORRIDOR EARLY SATURDAY MORNING AND
CONTINUES MOVING SLOWLY EASTWARD DURING THE DAY...EXITING EAST OF
DESTIN EARLY SATURDAY EVENING. WILL HAVE CATEGORICAL POPS OVER THE
SOUTHEASTERN PORTION OF THE AREA SATURDAY MORNING...GENERALLY EAST OF A
LINE FROM PENSACOLA TO ANDALUSIA...WITH POPS TAPERING TO LOW END
CHANCE OVER THE WESTERN PORTION OF THE AREA. WILL SEE NEARLY AN
ADDITIONAL HALF INCH OF RAIN OVER THE EASTERNMOST COUNTIES OF
COVINGTON AND OKALOOSA TAPERING TO A TENTH OF AN INCH TO QUARTER
INCH OTHERWISE EAST OF I-65. CHANCE POPS FOLLOW FOR SATURDAY
AFTERNOON GENERALLY EAST OF I-65 TAPERING TO DRY CONDITIONS OVER THE
INTERIOR NORTHWESTERN PORTION AS THE FRONT CONTINUES EASTWARD AND
DEEP LAYER DRY AIR WORKS INTO THE AREA. SURFACE BASED CAPE VALUES
OF 300-500 J/KG ALONG WITH 0-1 KM HELICITIES AROUND 150 M2/S2 WILL
BE PRESENT SATURDAY MORNING GENERALLY EAST OF A PENSACOLA TO
ANDALUSIA LINE...AND IN THIS REGION THERE IS POSSIBLE STRONG TO
SEVERE STORM DEVELOPMENT DURING THE MORNING HOURS OF SATURDAY BEFORE
THE FAVORABLE SHEAR AND BEST INSTABILITY SHIFT FURTHER EAST. HAVE
KEPT SMALL POPS MAINLY OVER THE NORTHWEST FLORIDA PANHANDLE SATURDAY
EVENING BUT OTHERWISE DRY CONDITIONS FOLLOW THROUGH SUNDAY MORNING
AS A SURFACE HIGH BUILDS INTO THE AREA IN THE WAKE OF THE FRONT AND
A SURFACE LOW ADVANCES ACROSS THE CENTRAL/SOUTHERN PLAINS. THE
SURFACE HIGH MOVES EAST OF THE REGION ON SUNDAY ALLOWING FOR A LIGHT
RETURN FLOW TO DEVELOP WITH DEEP LAYER MOISTURE INCREASING
SIGNIFICANTLY SUNDAY NIGHT AS THE PLAINS SURFACE LOW OCCLUDES WHILE
CONTINUING TO ADVANCE EASTWARD. THE PLAINS SYSTEM WILL BRING
ANOTHER COLD FRONT TOWARDS THE AREA LATE SUNDAY NIGHT WHILE A WARM
FRONT IS EXPECTED TO BE LIFTING NORTHWARD THROUGH THE FORECAST
AREA. THERE LOOKS TO BE THE POTENTIAL DEVELOPMENT OF A SECONDARY
SURFACE LOW OVER SOUTHEASTERN LOUISIANA WHICH MOVES INTO
SOUTHEASTERN MISSISSIPPI LATE SUNDAY NIGHT. THIS PATTERN ALONG WITH
THE SHARPLY INCREASING DEEP LAYER MOISTURE SUPPORTS POPS INCREASING
TO LIKELY BY LATE SUNDAY NIGHT. AT THE MOMENT...MODEL GUIDANCE
SHOWS SURFACE BASED CAPE VALUES REMAINING FAIRLY LOW WITH THE
PASSAGE OF THE WARM FRONT...AND REGION OF FAIRLY HIGH SHEAR
VALUES...BUT CAPE VALUES DO INCREASE TO NEAR 500 J/KG NEAR THE COAST
BY LATE SUNDAY NIGHT. THE GFS/ECMWF DISAGREE ON WHETHER SUFFICIENT
FAVORABLE HELICITY WILL BE PRESENT TO SUPPORT A RISK OF SEVERE
STORMS BUT WILL NEED TO CLOSELY MONITOR FOR POTENTIALLY STRONG TO
SEVERE STORMS OVER THE SOUTHERN PORTION OF THE AREA LATE SUNDAY
NIGHT. /29
.LONG TERM (MONDAY THROUGH THURSDAY)...THE OCCLUDED PLAINS SYSTEM
CONTINUES SLOWLY EASTWARD TO THE OHIO RIVER VALLEY THROUGH TUESDAY
AND BRINGING THE COLD FRONT THROUGH THE FORECAST AREA. THE
POTENTIAL SECONDARY SURFACE LOW PRESENT LATE SUNDAY NIGHT OVER
SOUTHEASTERN MISSISSIPPI IS EXPECTED TO MEANWHILE MOVE ACROSS THE
INTERIOR PORTION OF THE FORECAST AREA ON MONDAY. HAVE GONE WITH
LIKELY POPS MONDAY MORNING GENERALLY EAST OF I-65 WITH CHANCE POPS
FURTHER WEST...THEN WILL HAVE CHANCE POPS ACROSS THE AREA MONDAY
AFTERNOON TAPERING TO SLIGHT CHANCE MONDAY NIGHT. SURFACE BASED
CAPES CONTINUE TO INCREASE MONDAY MORNING TO AROUND 1000 J/KG MAINLY
EAST OF I-65 AND WHILE THERE CONTINUES TO BE DISAGREEMENT BETWEEN
THE GFS/ECMWF ON WHETHER SUFFICIENTLY HIGH HELICITY VALUES WILL BE
PRESENT...AT THIS TIME CONDITIONS LOOK SUFFICIENT TO SUPPORT A
SLIGHT RISK OF SEVERE STORMS ROUGHLY EAST OF I-65 ON MONDAY. DRY
CONDITIONS FOLLOW FOR TUESDAY THROUGH WEDNESDAY IN THE WAKE OF THE
FRONT AS DRY HIGH PRESSURE BUILDS INTO THE REGION. MAY SEE SOME
ISOLATED LIGHT RAIN WEDNESDAY NIGHT AS A VIGOROUS SHORTWAVE MOVES
ACROSS THE REGION BUT OTHERWISE WILL HAVE DRY CONDITIONS FOR
THURSDAY AS WELL. TEMPERATURES WILL GENERALLY BE NEAR SEASONABLE
LEVELS THROUGH THE PERIOD. /29
&&
.AVIATION (12Z ISSUANCE)...IFR CONDITIONS THROUGH ABOUT 15Z THIS
MORNING FOLLOWED BY MVFR TO VFR CONDITIONS THROUGH 12Z SAT. CIGS
WILL RANGE FROM 300 TO 700 FEET THIS MORNING INCREASING TO 1.5 TO
2.5 FEET LATER TODAY AND OVERNIGHT. LOWER CIGS CAN BE EXPECTED WITH
THE HEAVIER SHOWERS AND THUNDERSTORMS AT ALL TERMINAL SITES THROUGH
12Z SAT. WINDS WILL VARY FROM SOUTHEAST TO SOUTHWEST AT 8 TO 12
KNOTS WITH HIGHER GUSTS THROUGH 12Z SAT. OFF AND ON HEAVY SHOWERS
AND THUNDERSTORMS WILL ALSO BE LIKELY THROUGH THE FORECAST PD. 32/EE
&&
.MARINE...A WEAKENING COLD FRONT OVER SOUTHERN PARTS OF ALABAMA AND
MISSISSIPPI THIS MORNING WILL CONTINUE TO SHIFT SOUTHWARD SLOWLY
TOWARDS THE MARINE AREA THROUGH SATURDAY MORNING. AHEAD OF THE FRONT
A MODERATE ONSHORE WIND WILL CONTINUE THROUGH THIS EVENING BECOMING
WEST TO NORTHWEST ALONG THE FRONT LATE BY SATURDAY MORNING. AS THE
COLD FRONT MOVES FURTHER OFFSHORE LATE SATURDAY THROUGH EARLY SUNDAY
A MODERATE NORTHERLY WIND FLOW CAN BE EXPECTED. BY LATE SUNDAY INTO
MONDAY WINDS BECOME EAST THEN SOUTHEAST IN RESPONSE TO ANOTHER COLD
FRONT APPROACHING FROM THE WEST. WINDS AND SEAS WILL BE HIGHER NEAR
SHOWERS AND THUNDERSTORMS THROUGH EARLY SATURDAY. SEAS WILL
GENERALLY RANGE FROM 3 TO 5 FEET FROM 0 TOP 60 NM GENERALLY WITH
ONSHORE FLOW THROUGH SATURDAY MORNING. WINDS AND SEAS WILL BE HIGHER
NEAR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH EARLY SATURDAY.
32/EE
&&
.FIRE WEATHER...VERY HIGH MOISTURE LEVELS ALONG WITH PERIODS OF
SHOWERS AND THUNDERSTORMS WILL MAKE FOR WET CONDITIONS TODAY AND
TONIGHT AND MUCH OF SATURDAY MORNING AS A COLD FRONT MOVES SLOWLY
THROUGH THE AREA. DRY CONDITIONS FOLLOW FOR SATURDAY NIGHT AS HIGH
PRESSURE BUILDS INTO THE REGION THEN SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS RETURN TO THE AREA BY SUNDAY NIGHT AS ANOTHER COLD
FRONT APPROACHES FROM THE WEST. THIS NEXT COLD FRONT MOVES THROUGH
THE AREA ON MONDAY WITH SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THEN DRY CONDITIONS RETURN TO THE AREA BY TUESDAY.
FOG POTENTIAL AND OTHER REMARKS...PATCHY FOG IS POSSIBLE THIS
MORNING WITH AREAS OF FOG LIKELY TONIGHT WITH VISIBILITIES REDUCED
TO BETWEEN ONE AND THREE MILES. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 72 59 70 46 71 / 80 100 50 10 20
PENSACOLA 71 63 70 50 69 / 90 100 70 20 20
DESTIN 68 65 69 53 68 / 80 100 80 20 20
EVERGREEN 72 59 70 43 70 / 90 100 60 10 10
WAYNESBORO 68 52 68 39 70 / 70 80 20 05 10
CAMDEN 71 55 69 40 69 / 80 90 30 05 05
CRESTVIEW 75 64 70 46 73 / 90 100 80 20 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 6 AM SATURDAY FOR THE FOLLOWING ZONES:
BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER
BALDWIN...LOWER MOBILE...MONROE...UPPER BALDWIN...UPPER
MOBILE...
FL...FLASH FLOOD WATCH UNTIL 6 AM SATURDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Feb 22, 5:23 AM CST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 523 AM CST FRI FEB 22 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-231200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 523 AM CST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP NEAR AND ALONG A STALLING COLD FRONT OVER THE FORECAST AREA TODAY AND TONIGHT. RAINFALL TOTALS RANGING FROM 3 TO 5 INCHES WILL BE POSSIBLE IN SOME AREAS THROUGH TONIGHT. THE HEAVIEST RAINFALL TOTALS WILL BE EAST AND SOUTH OF A LINE FROM NORTH MOBILE COUNTY TO NORTH BUTLER COUNTY IN ALABAMA WHICH INCLUDES ALL AREAS IN THE WESTERN FLORIDA PANHANDLE. THE THREAT FOR SEVERE THUNDERSTORM DEVELOP WILL CONTINUE DECREASE THROUGH TONIGHT DUE TO LACK OF INSTABILITY AND VERTICAL SHEAR. SEVERAL AREA RIVERS REMAIN IN MINOR FLOOD AND SHOWERS AND THUNDERSTORMS TONIGHT MAY BECOME HEAVY AT TIMES AND LEAD TO EXTENDED RIVER FLOODING PROBLEMS. SEE APPROPRIATE RIVER FLOOD WARNINGS FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STRONG TO POSSIBLE SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY OVER THE WESTERN FLORIDA PANHANDLE SATURDAY MORNING. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN...GENERALLY ALONG THE IMMEDIATE COAST OF ALABAMA AND NORTHWEST FLORIDA SUNDAY NIGHT AND EARLY MONDAY MORNING...THEN SPREADING INLAND MOSTLY EAST OF THE I-65 CORRIDOR ON MONDAY. THE LOCALLY HEAVY RAINFALL THROUGH THE PERIOD WILL LIKELY EXTEND THE FLOODING PROBLEMS ON MANY AREA RIVERS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED MAINLY OVER SOUTHEAST MISSISSIPPI THIS EVENING. GMZ630>635-650-655-670-675-231200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 523 AM CST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HIGHER WINDS AND SEAS WILL BE LIKELY WITH SHOWERS AND THUNDERSTORMS MOVING ACROSS THE REGION THROUGH TONIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE BY EARLY NEXT WEEK...AHEAD OF ANOTHER COLD FRONT APPROACHING FROM THE WEST.
In the hours before
Special weather statement, Feb 22, 4:54 AM CST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 454 AM CST FRI FEB 22 2013 ALZ059-060-062-064-FLZ001>006-221200- COVINGTON AL-ESCAMBIA AL-INLAND OKALOOSA FL-INLAND SANTA ROSA FL- INLAND ESCAMBIA FL-UPPER BALDWIN AL-COASTAL ESCAMBIA FL- COASTAL OKALOOSA FL-SANTA ROSA FL-LOWER BALDWIN AL- 454 AM CST FRI FEB 22 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN COVINGTON...SOUTHERN ESCAMBIA AND SOUTHEASTERN BALDWIN COUNTIES IN SOUTHWEST ALABAMA...OKALOOSA...SANTA ROSA AND ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 600 AM CST... AT 448 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 13 MILES SOUTH OF ANDALUSIA TO 14 MILES SOUTHWEST OF GULF SHORES...MOVING EAST AT 45 MPH. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 7:42 PM CST | River Flood Warning | MOB | Covington, Escambia | 26 hr |
| Feb 21, 8:17 PM CST | River Flood Warning | MOB | Mobile | 39 hr |
| Feb 22, 2:17 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 58 min |
| Feb 22, 2:19 AM CST | Special Marine Warning | MOB | 86 min | |
| Feb 22, 3:47 AM CST | Special Marine Warning | MOB | 88 min | |
| Feb 22, 5:18 AM CST | Special Marine Warning | MOB | 117 min | |
| Feb 22, 7:20 AM CST | Special Marine Warning | MOB | 85 min | |
| Feb 22, 10:05 AM CST | River Flood Warning | MOB | Escambia | 11 hr |
| Feb 22, 10:05 AM CST | River Flood Warning | MOB | Covington, Escambia | 11 hr |
| Feb 22, 3:16 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Wilcox | 59 min |
| Feb 22, 4:11 PM CST | Severe Thunderstorm Warning | MOB | Wilcox | 34 min |
| Feb 21, 7:42 PM CST | River Flood Warning | MOB | Okaloosa | 8 days |
| Feb 22, 10:19 AM CST | River Flood Warning | MOB | Okaloosa, Santa Rosa | 10 hr |
Nearby
River Flood Warnings in Alabama, 2013River Flood Warnings in Florida, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.